MMN-1785

On the monotonicity of $q$-Schurer-Stancu type polynomials

  • Ana Maria Acu, Lucian Blaga University of Sibiu, Department of Mathematics and Informatics, acuana77@yahoo.com
  • Carmen Violeta Muraru, Vasile Alecsandri University of Bacau, Department of Mathematics, Informatics and Educational Sciences, cmuraru@ub.ro
  • Voichita Adriana Radu, Babes-Bolyai University, FSEGA, Department of Statistics-Forecasts-Mathematics, voichita.radu@econ.ubbcluj.ro

Abstract

Some properties of monotonicity and convexity of the q-Schurer-Stancu operators are considered. The paper contains also numerical examples based on Matlab algorithms, which verify these properties.


Vol. 19 (2018), No. 1, pp. 19-28
DOI: 10.18514/MMN.2018.1785


Download: MMN-1785